Publications with A. Usvyatsov

All publications by Alexander Usvyatsov and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:322a Shelah, S., & Usvyatsov, A. Classification over a predicate — the general case I. Preprint. arXiv: 1910.10811
Sh:322b Shelah, S., & Usvyatsov, A. Classification over a predicate — the general case II. Preprint.
Sh:789 Shelah, S., & Usvyatsov, A. (2006). Banach spaces and groups—order properties and universal models. Israel J. Math., 152, 245–270. arXiv: math/0303325 DOI: 10.1007/BF02771986 MR: 2214463
Sh:837 Shelah, S., & Usvyatsov, A. (2011). Model theoretic stability and categoricity for complete metric spaces. Israel J. Math., 182, 157–198. arXiv: math/0612350 DOI: 10.1007/s11856-011-0028-2 MR: 2783970
Sh:844 Shelah, S., & Usvyatsov, A. (2008). More on SOP_1 and SOP_2. Ann. Pure Appl. Logic, 155(1), 16–31. arXiv: math/0404178 DOI: 10.1016/j.apal.2008.02.003 MR: 2454629
Sh:928 Shelah, S., & Usvyatsov, A. Unstable Classes of Metric Structures. Preprint. arXiv: 0810.0734
Sh:1020 Shelah, S., & Usvyatsov, A. (2019). Minimal stable types in Banach spaces. Adv. Math., 355, 106738, 29. arXiv: 1402.6513 DOI: 10.1016/j.aim.2019.106738 MR: 3994442